# SDR 05FDEA00400

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT UNDER FLOOR STG 54L 10 IN AFT OF FR 67 IS AN AREA 5 X 2 OF CORROSION EXTENDING UNDER FASTENERS.  REMOVED CORROSION FOUND OUT OF LIMITS, REPAIRED IAW 53-10-14.
